# SDR SWIA201335327

- Difficulty date: November 3, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 28,820 hours, 17,401 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING MARKS ON UPPER LE OTBD SIDE HINGE LT AILERON.  C-CHECK REPAIRED CHAFING MARKS ON LE OTBD SIDE OF LT AILERON IAW REO.
